# SDR HNAA9792695

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft serial: 114
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Handle
- Part number: 5352011
- Condition: Failed
- Location: Cockpit
- Part time: 19,333 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3219 - EWN-CLT - AFTER SELECTING GEAR DOWN, GOT 3 RED LIGHTS, GEAR DID NOT EXTEND.  CYCLED GEAR, THE GEAR EXTENDED NORMALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR HANDLE ASSY.  (M)
